Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had IUI, took Duphaston, delayed periods, abdominal pain, sleepiness, pain in right leg. Reason?

Hi sir, I have done my IUI on sep 29( 18th day of my periods) and took duphaston tab for 10 days from 29th. Now it is my 33rd day and still I didnt get my periods. I have slight pain on my lower abdomen very rarely, also very sleepy, pain in my right leg.whatmight be the reason? This is good symptom or bad? please explain
Asked On : Wed, 17 Oct 2012
Answers:  0 Views:  58 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor